# SDR CALA2022052701358

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 86,245 hours, 34,036 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Part number: D5227402620451
- Part serial: NA
- Condition: Cracked
- Location: Rh Fwd O/W Emer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD O/W EMERG EXIT LH LOAD TRANSMITTING PROFILE HAS A CRACK. GENERATED BY N078625 ON HAECO LCQ NR 9298274/34274 REMOVED AND REPLACED RH FWD O/W EMERG EXIT LOAD TRANSMITTING PRO FILE IAW A320 SRM 51-72-11-911-001. ACMP BY MECH V918284 INSP BY V892442
